# SDR SWIA201439599

- Difficulty date: September 29, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 30,024 hours, 21,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 985 STINGER 27 CHAFED.  C-CHECK.  REMOVED AND REPLACED THE DOUBLER AND FILLER BETWEEN BS 977 AND 985 IAW REO.  PRESSURIZATION CHECKED GOOD.
